# SDR A6WA2018110946141

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 601R130278
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON ON THE I/B SIDE HAS BEEN CHAFING/CRACKED. REPAIRED  REPAIRED R/H AILERON ON THE I/B SIDE IAW AWAC SUPPLEMENT 18-324
